# SDR CA041129001

- Difficulty date: November 28, 2004
- Submitted: February 3, 2005
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1393225
- Part serial: 99145H8530
- Condition: Cracked
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE LT SIDE WINDOW CRACKED WHILE IN APPROACH. VSB CSB-NP-139322 WAS PERORMED ON NOV 2003.  WINDOW WAS REPLACED IAW AMM.
